# SDR CA130429008

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: 66000397
- Condition: Faulted
- Location: Nr 1 Pcu
- Part time: 9,516 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER ADVANCING THE POWER LEVERS ON THE R/W THE NR 1 PEC CAUTION ILLUMINATED AND THE POWERPLANT MESSAGE ILLUMINATED.  THE T/O WAS REJECTED. THE ACFT WAS RETURNED TO STAND.  TASK 61& 8722,20 & 8722,06 & 8722,810 & 8722,818 -FAULT CODE 260.  SERVO CURRENT DMD AND F/B DISAGREE & 8722, FAULT ISOLATION COMPLETED WITH NO FINDINGS. UNABLE TO REPRODUCE DEFECT.  PILOTS LATER REPORTED THAT NR 1 PROP RPM WAS LOW COMPARED TO THE NR 2 PROP RPM.  EMU REVIEWED AND IDENTIFIED THE 2 CHANNELS OF THE NR 1 BFT WERE REPORTING DIFFERING INFORMATION.  BETA FEEDBACK TRANSDUCER REPLACED.
